MAUDE Adverse Event Report: INSTRUMENTATION LABORATORY CO. GEM PREMIER CHEMSTAT PAK; ENZYMATIC METHOD, CREATININE

INSTRUMENTATION LABORATORY CO. GEM PREMIER CHEMSTAT PAK; ENZYMATIC METHOD, CREATININE
Catalog Number 00044345010
Medical Device Problem Codes High Test Results (2457); No Apparent Adverse Event (3189)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/27/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This is an initial report.Investigation is in process.A follow-up report will be submitted upon completion of the investigation.
 
Event or Problem Description
Customer reported that between 10pm and 3am on (b)(6), the clinician experienced a number of elevated creatinine results on a gem premier chemstat pak (cartridge) that did not match the lab or patient condition.The results were outside of expectation and therefore flagged immediately as unreliable.No adverse impact to patients.
 
Additional Manufacturer Narrative
Evaluation confirmed creatinine sensor performance was within specifications.Elevated samples as reported by the customer identified starting @ sid(b)(6) on 21:56 2/27.Potential interference substances in sample id 25 was suspected, which temporarily compromised the interference rejecting layer.Creatinine reports recovered to normal on 2/28 after iqm c process at 2 am confirmed by customer and sample data provided later by the customer.There was no adverse patient impact.The manufacturing records were reviewed for the gem premier chemstat (cartridge serial #: (b)(6)) which demonstrated that the gem premier chemstat cartridge was found to pass all manufacturing and qa specifications.A review of the complaint database reveals there is no trend excursion pertaining to the reported failure mode.No remedial action required.

Brand Name
GEM PREMIER CHEMSTAT PAK
Common Device Name
ENZYMATIC METHOD, CREATININE
Manufacturer (Section D)
INSTRUMENTATION LABORATORY CO.
180 hartwell road
bedford MA 01730
Manufacturer (Section G)
INSTRUMENTATION LABORATORY CO.
180 hartwell road
bedford MA 01730
Manufacturer Contact
anuja khan
180 hartwell road
bedford, MA 01730
MDR Report Key21701467
Report Number1217183-2025-00023
Device Sequence Number8663819
Product Code JFY
UDI-Device Identifier08426951070800
UDI-Public(01)08426951070800(11)250510(17)250106(10)250106B
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K223090
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/02/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Expiration Date05/10/2025
Device Catalogue Number00044345010
Device Lot Number250106B
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/28/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date03/26/2025
Supplement Report FDA Received Date05/05/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/06/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown